# SDR DLL12951278

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1151
- System (JASC): 2330 · Entertainment System
- Part: Decoder
- Part number: RDAX5341
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, HAD STRONG ELECTRICAL BURNING SMELL IN MID GALLEY AREA.  RETURNED ATL.  FOUND DECODER UNIT AT SEAT ROW 20AB BURNED.  REPLACED SAME OPERATION NORMAL.
